# SDR HEEA082595

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6720 · Tail Rotor Control System
- Part: Counterweight
- Part number: PHI214ST103
- Part serial: PHI002
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR COUNTERWEIGHT WORN. REPAIRED.
